Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/91087
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On the derivation of approximations to cellular automata models and the assumption of independence
Author: Davies, K.
Green, J.
Bean, N.
Binder, B.
Ross, J.
Citation: Mathematical Biosciences, 2014; 253(1):63-71
Publisher: Elsevier
Issue Date: 2014
ISSN: 0025-5564
1879-3134
Statement of
Responsibility: 
K.J. Davies, J.E.F. Green, N.G. Bean, B.J. Binder, J.V. Ross
Abstract: Abstract not available
Keywords: Cellular automata; Continuum approximations; Agent-based simulation; Motility and proliferation
Rights: © 2014 Elsevier Inc. All rights reserved.
RMID: 0030007745
DOI: 10.1016/j.mbs.2014.04.004
Grant ID: http://purl.org/au-research/grants/arc/DE130100031
http://purl.org/au-research/grants/arc/DP110101929
http://purl.org/au-research/grants/nhmrc/1069757
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.